MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of incident is estimated from date of awareness.
 
Event or Problem Description
According to the complaint, the nurse didn't succeed to activate the needle shield device on the safepico.At the end of the arterial sampling, drops of blood coming out of the needle in a splash.
 
Additional Manufacturer Narrative
Due to all reference samples are within specification, no deviations in production documentation has been found and the defective sample not delivered - root cause cannot be identified.Corrected data: in the initial mdr the date entered in g3 was 24-nov-2022, however, the correct date is 18-nov-2022.Accordingly, the estimated date of events, b3, has been changed to 18-nov-2022 d4, model# and catalog# has been corrected to 956-616.Udi has been corrected.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key15885882
Report Number3002807968-2022-00043
Device Sequence Number12086824
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)240726(10)MY57
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberMY-57
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown